# SDR 96ZZZX4241

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4S
- Make and model: Beech B300
- Aircraft serial: FL107
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: P2110311
- Condition: Frozen
- Location: Autopilot
- Component: STD9891
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FOUND AUTOPILOT DISCONNECT SWITCH FROZEN.  THE SPRING LOADED PUSH BUTTON IS FIXED OR FROZEN SOLID.  SUBMITTER STATED EVEN BEFORE IT FROZE, IT FELT CATCHY OR SCRATCHY WHEN BUTTON WAS DEPRESSED.
